# SDR VTZA96332

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/BOS - FLT 6290 - DURING TAKEOFF AT 1745 HRS ON 8-27-96, ABORTED TAKEOFF AT IAD DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED THE DOOR WARNING SYSTEM AND DEFERRED THE SYSTEM UNDER 52-3.  PLACARD WAS INSTALLED IN THE AIRCRAFT.  MAINTENANCE CLOSED DMI 55368 ON 8-28-96 BY ADJUSTING MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
